RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 1, Pages 47–52 (Mi izv3297)  

This article is cited in 3 scientific papers (total in 3 papers)

On the laws of distribution of the fractional parts of an exponential function

I. I. Shapiro-Pyatetskii


Full text: PDF file (517 kB)

Bibliographic databases:
Received: 05.05.1950

Citation: I. I. Shapiro-Pyatetskii, “On the laws of distribution of the fractional parts of an exponential function”, Izv. Akad. Nauk SSSR Ser. Mat., 15:1 (1951), 47–52

Citation in format AMSBIB
\Bibitem{Sha51}
\by I.~I.~Shapiro-Pyatetskii
\paper On the laws of distribution of the fractional parts of an exponential function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 1
\pages 47--52
\mathnet{http://mi.mathnet.ru/izv3297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43145}
\zmath{https://zbmath.org/?q=an:0042.04902}


Linking options:
  • http://mi.mathnet.ru/eng/izv3297
  • http://mi.mathnet.ru/eng/izv/v15/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Moshchevitin, I. D. Shkredov, “On the Pyatetskii-Shapiro Criterion of Normality”, Math. Notes, 73:4 (2003), 539–550  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. L. N. Pushkin, “On the Behavior of the Spectrum of the Limit Frequencies of Digits under Perturbations of a Real Number”, Math. Notes, 86:6 (2009), 824–830  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. I. D. Shkredov, “On the Pyatetskii-Shapiro normality criterion for continued fractions”, J. Math. Sci., 182:4 (2012), 567–575  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:266
    Full text:125
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019